# SDR AALA950538

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Loose Ground
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTING AT ROWS 32-41 INOPERATIVE.  TIGHTENED LOOSE GROUND AT M734 BATTERY PACK.  SYSTEM GROUND CHECKS NORMAL OPERATION.  (W)
